Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thrush and other symptoms
Apr 28, 2012

Hi every one,

I am here for some info. I am indian who is doing his studies in USA. When I came to US I was sex hungry freak. So I started going to strip clubs. But that was not enough so I started to think prostitues. I like big tall women so I thought I would go to Transexuals. I statred visiting a Tran(Tran1) whome I met on backpages. Every time I go to her I put on a condom and used to let her give me oral sex and then I used to leave. Then one day I was in strip club a girl offered to have sex for 100 buck. I went and had sex with her but it was in a club so no proper errection i am sure condoum failed. Then after that I also had sex with a massage parlour lady with a condom. Then after that I also dated a women and had sex with her one time. I did visit other Transexuals other than Tran1 but did not even have oral sex with them I would let them jake me and once I ejaculate thats it I used to leave. I was 100% sure that I was practising safe sex. So I was not worried. So it was semister holidays so I planned for India. was the for month and a half and came back. In India I sufferd sever nasal congestion so my mom prescribed so antibiotics. I started taking my antibiotics at random. Some times I used to take 2 at a time I did not follow the pattern Doc told me. I misused those. I started also talking male enhancement pills like 2 at a time befor going to India. When i used to visit those Transexuals. Then one day I see all white stufff in my mouth. Bam It was Candidas. I started freking out so went to lab corp got tested for HIV 1/0/2 Elisa which was -ve. My last exposure was protected oral sex with a porn star that too atlest 3.5 to 4 months befor the test. So I was confident I was -ve.

Then decided never to go prostitues. But one day alcohol made me look at backpages. Saw nice Tran new in town decided to go. I went to her. She/he did not even let me touch her/him. She mastrubted on herself and I did too on myself. No other thing. Then one day agin afterv my grad I wanted to have domination sex so I went to 2 trans and did it. No oral sex or anything. One of them spanked me and the other one was slapping me pinching my nipples etc.

After 2 months of this episode I got a pimple on my penies. When I mastrubated with that pimple on it spred to my fingers. So started having pimples on fingers too. I was 100% sure I got herpes. Then I tested Herpers IGM test and Syphilis. Herspes came out to be positive. But it did not tell me if it was Genetial herpes(HSV2) or Cold sores(HSV1). But I assumed it to be HSV2 as I had a pimple there.

From then on I went throughr lot of stress. Started smoking a pack a day cigrets. Then I took test for Herpes IGG test after 7 months. Came +ve for HSV 1 and -ve for HSV 2.

So then I started to realize its HIV which causes pimples on penies.

Then one day I had absesses in my arm pits. Doctor told me Hidrentitis. Also had swollen lymp nodes in armpit.

Then I had Bronchities.

Doctor suspected TB as I was having chills and had a swollen lympnode in arm pits but tests turned out to be negetive and it was bronchi. I sufferd from it for over a month.

I was under lot of antibiotics for bacterial infection in my arm pit and started Symbocort for Bronchitis.

3 weeks after I stopped them I started having thrush on my side cheeks. SO went to a dentist though she could not see any thing as it was persistent only in morning she gave me aniti fungal pills.

I also think I have Penile Fungal Infection.

I told u this whole story so that I would like to know if Is my oral thrush and penile thrush caused by HIV or is it caused by misusing Male Enhancement pills(used to take 2 at time), misusing antibiotics and taking corticosteroids caused it?

Do taking too many Male enhancement pills cause penile yeast and Oral yeast. i did misuse antibiotics. As I brought the anti biotics from India I started taking them ignorently. Like taking 2 at a time. Taking several times a day etc.

Sorry for the long story. I worte this so that u will know my whole sexual history.

I am eagerly awaiting any updates from u? I am kiiling myself with stress.

Response from Ms. Southall

Hi From everything you have described your sexual behaviors were protected from HIV transmission but obviously not from other sexually transmitted infections, receiving herpes. Having herpes and multiple partners definitely increases your chances for HIV transmission to occur, but again from what you have described you did not put yourself at risk of HIV transmission.

The use of antibiotics can cause yeast infections as well as other sexually transmitted infections. I would continue your follow up with your health care provider for your continued symptoms.

Be well and stay safe, Shannon



Previous
Is a retest neccessary?
Next
Hetero anal/vaginal sex, without ejaculation, unknown HIV status

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement